Georgia Irina Oros, "On a class of holomorphic functions defined by the Ruscheweyh derivative", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 407641, 6 pages, 2003. https://doi.org/10.1155/S0161171203209248
On a class of holomorphic functions defined by the Ruscheweyh derivative
By using the Ruscheweyh operator , , we will introduce a class of holomorphic functions, denoted by , and obtain some inclusion relations.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.